# SDR REXA2018011600025

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 10,259 hours, 7,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT BATTERY INDICATOR NOT FLASHING.   REMOVED AND REPLACED THE BATTERY IAW AMM 25-61-00.
